Jagadish, KS and Pahwa, JL (1968) The vibration of cantilever bridges. In: Journal of Sound and Vibration, 7 (3). pp. 449-459.
67.pdf - Published Version
Restricted to Registered users only
Download (653Kb) | Request a copy
The natural frequencies of symmetrical double cantilever bridges are studied. Determinantal frequency equations are derived for the symmetric and the antisymmetric modes of vibration. They are solved numerically on a computer by the bisection method for the frequency parameter. The values of the frequency parameter for the first four modes are presented. Typical mode shapes are also presented.
|Item Type:||Journal Article|
|Additional Information:||Copy right of this article belongs to Elsevier Science.|
|Department/Centre:||Division of Mechanical Sciences > Civil Engineering|
|Date Deposited:||14 May 2010 05:05|
|Last Modified:||19 Sep 2010 06:06|
Actions (login required)